# SDR AALA202402075607

- Difficulty date: February 6, 2024
- Submitted: February 7, 2024
- Operation: Air carrier
- Aircraft: N936AN
- Make and model: Boeing 737823
- Aircraft serial: 29532
- Aircraft time: 64,009 hours, 26,840 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Doubler
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND HORIZONTAL STABILIZER VISUAL INDICATION OF A CRACK IN LOWERSKIN AT STABILIZER BS 101.90 LOCATED 9 INCHES FROM THE AFT SPAR. FABRICATED DOUBLER PER SRM 55-10-01-2R REPAIR 11 INSTALLED DOUBLER. PER SRM 55-10-01-2R REPAIR 11.
